# SDR USAA2012111900004

- Difficulty date: November 17, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 26,502 hours, 6,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FORWARD CABIN MEGAPHONE IS INTERMITTANT.  PUSH TO TALK LEVER IS BAD.  REPLACED THE FORWARD CABIN MEGAPHONE.
